In October 2010 I had my Mirena IUD removed. I tried to get pregnant for over a year. It didn't happen. During this time my periods were pretty much regular. I went to my doctor in May 2012 and decided to be put back on birth control. I have tried many forms of birth control. My doctor has switched my pills trying to find the right one. None have worked. I am compliant with taking my pill EVERYDAY. I have not missed a dose. But for some reason my periods are very irregular. When I'm taking the pills that are active I'm usually bleeding, and the week I'm supposed to have my period, I don't. Sometimes after sex, the next day I will start bleeding outta the blue again. Like right now I'm on day 9 of my birth control pack and I started bleeding again today. This has been going on the whole time I started back on birth control. I bleed basically 3 weeks outta the month. Sometimes it can be heavy and other times it's not. My Paps have come back normal. I was referred to an OBGYN from my regular doctor and all they told me was that I'm probably not on the right form of birth control. I felt very rushed out of the office. I'm always tired and I have cramps, sometimes they feel like I'm having back labor. I'm done having children. Oh and by the way I have 2 kids now, both where concieved WHILE on birth control. But it seems like ever since the MIrena was taken out I've had issues, (not being able to get pregnant and now bleeding all the time). I'm almost to the point of looking into a hysterectomy or something to stop it all together. I don't know what to do. I'm a smoker and 32 years old. Please help with any advice or options that I may have. This has affected my relationship with my husband and my moodiness is getting worse. Sorry about the long post I'm just looking for answers and possible solutions. Thank you.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.